# SDR IPXA2023081724432

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 37,580 hours, 21,726 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 600307FM
- Part serial: S23
- Condition: Unknown
- Location: Lwr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

01 LIFE RAFT HAS ARMED PIN PULLED OUT. R & R'D LWR LIFE RAFT IAW MM 25-64-00-201.
